D. Sekman

Search this author in Google Scholar


Articles: 1

On the $F$-contraction properties of multivalued integral type transformations

Derya Sekman, Vatan Karakaya

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 25 (2019), no. 3, 282-288

The main purpose of this work is to extend the properties of multivalued transformations to the integral type transformations and to obtain the existence of fixed points under $F$-contraction. In addition, the results of this study were evaluated with some interesting example.


All Issues